# SDR DLL16950259

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL AT AFT P-DOME, STIFFENER IS CORRODED ON LWR END WHERE IT TIES TO STR 25.  REMOVED CORROSION AND INSTALLED STIFFENER AND SPLICE PER SRM 53-11-00 FIG 809.
